# SDR HEEA086502

- Difficulty date: May 20, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- Aircraft time: 16,160 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 7630607902101
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE WARNING LIGHT CAME ON IN FLIGHT. MAINTENANCE FOUND NR 2 ENGINE FORWARD FIRE DETECTOR SHORTED.
